# SDR 2006UALA00056

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 12,280 hours, 5,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE APPROX 4 FEET AFT OF AFT CARGO DOOR AT STA 29896-FR63 BETWEEN STRINGERS 39R AND 41R.  MAJOR REPAIR. REPAIRED STR 39R BETWEEN FR 62 & 63 PER SRM 53-00-13 FIG201. INSTALLED SKIN DOUBLER REPAIR PER SRM 53- 00-11 FIG 209 & 211.
